# SDR CALA2021122902467

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 114,123 hours, 17,775 cycles
- System (JASC): 5700 · Wing Structure
- Part: Stringer
- Part number: 114T40205
- Condition: Cracked
- Location: Lh Longeron Fit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2012-15-12, SUPPORT TASK - EA 5710-02220 OP 01 - LH LONGERON FITTING FOUND 1EA CRACK RUNNING AFT APPROX 7/8" IN LENGTH TRANSFER REF. HX NON-ROUTINE LP 9130257 & ORIGINATED BY EMP V924 735 LH LONGERON FTG REPLACED PER EA 5710-02220 REV D OP3 AND OP7 ACCOMPLISHED WORK DETAIL REFER SEQ 1610 AND 1602.ATTACHED FORM 44-0008 ITEM 1 ACCOMPLISHED WORK ACCOMPLISHED BY MECHANIC V897470 INSPECTED BY V896375 ADD EMP:V896375 RII BY HX146276,APPROVED
